# SDR C77A20120605001

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 12,548 hours, 7,370 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Part number: 1708007
- Part serial: 0080
- Condition: Failed
- Location: Ascb
- Part time: 12,548 hours, 7,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

ACFT FUEL PUMPS 1 & 2, 1 & 2 PRIMARY EJECTOR PUMPS SHOWED FAILED, ON SYNOPTIC PAGE - NO EICAS MESSAGE.  ELECTRICAL PAGE SHOWED ALL OF SYS 2 AMBER DASHED IN FLT.  ASCB COMM MODULE SPDA 2 SLOT 10 REPLACED. COMPLIED WITH ENGINE FUEL FEED OPS CHECKS IAW AMM 28-21-13. OPS CHECKED GOOD.
